# SDR 98ZZZX3549

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: CSC5204
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGHT GLASS CLOUDY.  REMOVED AND REPLACED.
